# SDR DYV2003F00002

- Difficulty date: September 29, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N911EA
- Make and model: Cessna 421C
- Aircraft serial: 421C0870
- Engine: Cont TSIO520*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: GTSIO520L
- Part serial: 608678
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE PILOT EXPERIENCED AN UNEXPLAINED GRADUAL LOSS OF POWER ON THE LT ENGINE.  AFTER FEATHERING THE LT PROP, THE PILOT MADE A SAFE, ON AIRPORT LANDING.  UPON INITIAL INSPECTION AFTER LANDING, THE ENGINE WAS FOUND SEIZED AND UNABLE TO ROTATE THE PROPELLER.  NO OTHER INDICATIONS FOR ENGINE FAILURE COULD BE FOUND AT THIS TIME.  THIS ENGINE HAD 12 HOURS TO GO TO NORMAL TBO.  (OPEN)
